# SDR AWXA200200845

- Difficulty date: August 28, 2002
- Submitted: August 29, 2002
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A319-132
- Aircraft serial: 1234
- Aircraft time: 8,380 hours, 3,252 cycles
- Engine: Iae V2527A5
- Engine time: 8,380 hours, 3,252 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Lack Of Lube
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

PHX - ABORTED TAKEOFF - FLT 0014 - ON TAKEOFF FROM PHX EN ROUTE FOR JFK THE NR 2 ENGINE EGT EXCEEDED LIMITATIONS, ABORTED TAKEOFF AT APPROXIMATELY 80 KTS.  MAINTENANCE DOWNLOADED PREFLIGHT REPORT AND PERFORMED TROUBLESHOOTING TASKS 77-00-00-810-844 INSPECTION OF EXHAUST SYSTEM, AND 77-00-00-810-818A / 75-32-42-200-010 INSPECTION OF VARIABLE STATOR VANE MECHANISM, NO DEFECTS WERE NOTED.  PERFORMED BITE TEST OF FULL AUTHORITY DIGITAL ENGINE CONTROL (FADEC) ON CHANNELS A & B, BOTH CHANNELS FAULTED B25TK, LUBRICATED LOW PRESSURE COMPRESSOR (LPC) BLEED VALVE MECHANISM PER AMM TASK 72-00-00-600-011.
